It’s a little past one AM and I am fantasizing about someone jabbing a needle full of Novocain into my jaw. It just hurts so badly and keeps locking up every few minutes. I’ve tried everything in my arsenal to quiet it down from heat to ice to massage, but it’s just aching and throbbing and not letting up.
This is night two by the way.
I actually started Topomax last night, a new prescription form a new neurologist I’m seeing to try and get the migraines under control. Ironic that the TMJ is acting up just as I’m trying to quiet everything down–or is that a side effect?
I don’t know. I’ve read that Topomax has crap side effects for about a month, but then it works wonders on controlling migraines and seeing as my migraines managed to ram their way past narcotic pain killers this month–I’d say they’re pretty damn well out of control.
I’m pretty miserable, can you tell?
What really bothers me is that it plays out like this:
I’ve been on Desipramene for about four years now (Remeron before that.) That’s a medication that is prescribed for migraines. Okay.
I’ve been on Lopressor for about a year and three months now. That is also a medication that is prescribed for migraines. Okay.
So there are three lines of medications for migraines. I’m already on two of them! And I’m STILL getting migraines.
And it’s not like I’m getting some sissy bullshit headaches here. I’m talking about now (what are nearly non-stop) head-exploding, don’t know whether to puke or cry or pass out, pain radiating through my bones, jaw aching, skull cramping painful migraines.
This is really just one of those “for the record…” posts so I can look back in a three months and either say, “Damn those side effects were a BITCH but I’m so glad I stuck with it,” or “Damn, I can’t believe I waited that long to get an injection of Novocain in my jaw” or “Damn, I thought those skull cramping migraines were bad?….Oh what I fool I was…”
Please don’t let it be that last one. Please.
Powered by Facebook Comments